MathSciNet Relay Station
MathSciNet bibliographic data
MR1458329 20G40 (20D05 20G05)
Liebeck, Martin W.; Seitz, Gary M. On the subgroup structure of exceptional groups of Lie type. Trans. Amer. Math. Soc. 350 (1998), no. 9, 3409–3482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement